Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2866
Title: The discrete (G'/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice system
Authors: Aslan, İsmail
Aslan, İsmail
Izmir Institute of Technology. Mathematics
Keywords: Partial differential equations
(G′/G)-expansion method
Relativistic Toda lattice system
Differential-difference Burgers equation
Illustrative examples
Issue Date: Jan-2012
Publisher: John Wiley and Sons Inc.
Source: Aslan, İ. (2012). The discrete (G′/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice system. Numerical Methods for Partial Differential Equations, 28(1), 127-137. doi:10.1002/num.20611
Abstract: We introduce the discrete (G′/G)-expansion method for solving nonlinear differential-difference equations (NDDEs). As illustrative examples, we consider the differential-difference Burgers equation and the relativistic Toda lattice system. Discrete solitary, periodic, and rational solutions are obtained in a concise manner. The method is also applicable to other types of NDDEs. © 2010 Wiley Periodicals, Inc.
URI: http://doi.org/10.1002/num.20611
http://hdl.handle.net/11147/2866
ISSN: 1098-2426
0749-159X
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2866.pdfMakale118.54 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

6
checked on Sep 18, 2021

WEB OF SCIENCETM
Citations

6
checked on Sep 18, 2021

Page view(s)

22
checked on Sep 20, 2021

Download(s)

22
checked on Sep 20, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.